# SDR DALA2019121647342

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Dented
- Location: Spoiler Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1402059) DURING INSPECTION FOUND SEVERAL DENTS ON 7 SPOILER PANEL AT LOWER SURFACE RH WING. THE DENT NO.23 WAS REPAIRED PER B737-800 S.R.M. 51-70-10.
